# SDR DL72S010322

- Difficulty date: February 23, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N542DA
- Make and model: Boeing 727232
- Aircraft serial: 22391
- Aircraft time: 58,496 hours, 43,375 cycles
- Engine: Pwa JT8D15A
- Engine time: 63,696 hours, 47,854 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: O-Ring
- Condition: Leaking
- Location: Fuel Pump
- Part time: 63,696 hours, 47,854 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

AT FL 310, NR 2 ENGINE OIL PRESSURE WAS BELOW GREEN BAND.  OIL QTY WAS ZERO. ENGINE SHUT DOWN PER POM.  FOUND O-RING LEAKING AT FUEL PUMP TO GEARBOX INTERFACE.  REPLACED SAME.
